| Model Number |
7213 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an nc emerge balloon catheter.A visual inspection revealed that at 42.8cm from the strain relief, the hypotube was separated.There were numerous hypotube kinks to the device.A microscopic inspection revealed no damage or irregularity.There was contrast and blood in the inflation lumen, and the balloon was tightly folded.A media depicts a portion of the device showing a separation and kink to the hypotube.There was an additional photo showing the tyvek packaging to the reported complaint batch.The damage shown in the media confirmed the reported break.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the moderately tortuous and severely calcified coronary artery.A 2.25mm x 15mm nc emerge balloon catheter was advanced for dilation.However, upon removing the balloon from the guide, the midshaft of the balloon broke in half.The detached portion of the device was pulled out of the non-boston scientific guide catheter and body, and the device was removed intact from the patient.The procedure was completed with a different device.No patient complications were reported.